Humira and Bruising

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bckley07
Regular Member


Date Joined Nov 2007
Total Posts : 41
   Posted 1/28/2008 3:27 PM (GMT -7)   
do you bruise? and how long do your bruises last? what do they feel like? that might sound crazy but my last injection was on the 16th.... i bruised within 1 hour of giving myself the shot and im due for another one here in like 3 days.... my bruise now looks worse then it did before its like 3 x 2 and its hard like i have a knot. and painful.... i know they say bruising is normal and what not but geez 2 weeks? tell me if im just worrying for no reason!

 


Aimee =)
Veteran Member


Date Joined Jun 2004
Total Posts : 1020
   Posted 1/28/2008 6:36 PM (GMT -7)   

I only bruise when I hit a blood vessel or something - usually I can't even tell where I injected it a few minutes afterwards.

Are you pulling back on the syringe before injecting to make sure you're not hitting a vein?

I had one bruise last weeks - my nurse said that I had run through a blood vessel on my way out. It was nasty looking!

bckley07
Regular Member


Date Joined Nov 2007
Total Posts : 41
   Posted 1/28/2008 7:28 PM (GMT -7)   
im sure i probably did hit a vein but im not sure i understand your question?

 


potatoqwn
Regular Member


Date Joined Jan 2006
Total Posts : 355
   Posted 1/28/2008 9:18 PM (GMT -7)   
If you use the syringes, you need to pull back on it after the initial poke to make sure you don't see any blood. If you do see blood, you've hit a blood vessel and need to take it out and move to another spot for the injection. You most likely hit a blood vessel. But...after 2 weeks, even that should be going away instead of getting worse. Maybe call the doctor's office.

bckley07
Regular Member


Date Joined Nov 2007
Total Posts : 41
   Posted 1/28/2008 9:53 PM (GMT -7)   
i use the injector pens.....

 


Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 1/28/2008 10:14 PM (GMT -7)   
Please don't be alarmed by the words that I write -
It is known that injected medications can cause a condition called sterile abscess. This is where the medication is not absorbed from the tissue but stays in the tissue and forms a pocket of medication. There are no bacteris like most abscesses, just a pocket of medication.

Where are you injecting? the thigh? If you are thin, there is less area for repeated injections. That can also cause tissue irritation. If you are injecting into the thigh, rotate between the thigh and the abdomen, using all the sectors on the abdomen before returning to the thigh.

You should also get someone to check out the situation to make sure there is nothing else going on with the tissue. Let us know what you find out.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, diffuse connective tissue disease, Sjogren's Syndrome ?
 


bckley07
Regular Member


Date Joined Nov 2007
Total Posts : 41
   Posted 1/28/2008 11:13 PM (GMT -7)   
i went to the dr since my last injection and the nurse looked at it and didnt really say much i asked her if it was normal (the knot) and she told me that no one had ever complained of that before.... that was all that was said.. i inject into my stomach and always rotate... and im not very thin (THANKS PREDNISONE!) so if the medicine isnt absorbing does that mean its not working? I will give my dr a call and see what they say. thanks for the advice =)

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:57 PM (GMT -7)
There are a total of 2,732,289 posts in 301,006 threads.
View Active Threads


Who's Online
This forum has 151168 registered members. Please welcome our newest member, 14YearOldKid.
270 Guest(s), 14 Registered Member(s) are currently online.  Details
Chask, notsosicklygirl, bluelyme, Pirouette, Girlie, UserANONYMOUS, LG13, Faustmann, ChickNorris, psbg, BostonMarigold, Malone26, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer